# SDR VNAA2020091111102

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,411 hours, 30,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01991
- Condition: Failed
- Location: Left
- Part time: 10,840 hours, 9,812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR COMING FROM PACKS.  TROUBLESHOT PER FIM.  INSPECTED APU AND LOAD CONTROL VALVE, FOUND NO EVIDENCE OF OIL CONTAMINATION.  RAN PACKS IN ALL BLEED CONFIGURATIONS WITH AND WITHOUT ENGINES AND DETERMINED SMELL TO BE PREVALENT WITH LT PACK.  SUSPECT LT ACM TO BE FAULTY.  DEFERRED LT PACK.  REMOVED AND REPLACED LT ACM, IAW CRJ700 AMM.  OPS AND LEAK CHECK GOOD. NO SMELL NOTED AT THIS TIME, THIS CLEARS MEL.
